Show simple item record

dc.contributor.authorCarvalho, Catarina
dc.contributor.authorDalmau, Víctor
dc.contributor.authorMarković, Petar
dc.contributor.authorMaróti, Miklós
dc.date.accessioned2013-01-14T14:29:01Z
dc.date.available2013-01-14T14:29:01Z
dc.date.issued2009
dc.identifier.citationCarvalho , C , Dalmau , V , Marković , P & Maróti , M 2009 , ' CD(4) has bounded width ' , Algebra Universalis , vol. 60 , pp. 293-297 . https://doi.org/10.1007/s00012-009-2113-5
dc.identifier.issn1420-8911
dc.identifier.otherPURE: 734470
dc.identifier.otherPURE UUID: 3fdbd36e-4d9e-41a2-b066-1e97adf18764
dc.identifier.otherArXiv: http://arxiv.org/abs/0709.1934v1
dc.identifier.otherScopus: 63349109026
dc.identifier.otherORCID: /0000-0002-4648-7016/work/62748320
dc.identifier.urihttp://hdl.handle.net/2299/9616
dc.description.abstractWe prove that the constraint languages invariant under a short sequence of J\'onsson terms (containing at most three non-trivial ternary terms) are tractable by showing that they have bounded width. This improves the previous result by Kiss and Valeriote and presents some evidence that the Larose-Zadori conjecture holds in the congruence-distributive case.en
dc.language.isoeng
dc.relation.ispartofAlgebra Universalis
dc.subjectmath.LO
dc.subjectcs.CC
dc.subject68N17 (Primary) 08A70, 08B10, 08B05, 03B70, 68T20 (Secondary)
dc.titleCD(4) has bounded widthen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.contributor.institutionScience & Technology Research Institute
dc.description.statusPeer reviewed
rioxxterms.versionAM
rioxxterms.versionofrecordhttps://doi.org/10.1007/s00012-009-2113-5
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record